Information Journal Paper
APA:
CopyGHASEMI, J.B., & SAAIDPOUR, S.. (2009). QUANTITATIVE STRUCTURE - MICELLIZATION RELATIONSHIP STUDY OF CATIONIC SURFACTANTS USING ORDINARY LEAST SQUARES REGRESSION. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), 19(72 (CHEMISTRY ISSUE)), 53-68. SID. https://sid.ir/paper/70618/en
Vancouver:
CopyGHASEMI J.B., SAAIDPOUR S.. QUANTITATIVE STRUCTURE - MICELLIZATION RELATIONSHIP STUDY OF CATIONIC SURFACTANTS USING ORDINARY LEAST SQUARES REGRESSION. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY)[Internet]. 2009;19(72 (CHEMISTRY ISSUE)):53-68. Available from: https://sid.ir/paper/70618/en
IEEE:
CopyJ.B. GHASEMI, and S. SAAIDPOUR, “QUANTITATIVE STRUCTURE - MICELLIZATION RELATIONSHIP STUDY OF CATIONIC SURFACTANTS USING ORDINARY LEAST SQUARES REGRESSION,” JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), vol. 19, no. 72 (CHEMISTRY ISSUE), pp. 53–68, 2009, [Online]. Available: https://sid.ir/paper/70618/en